# SDR DXTA200702385

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,376 hours, 5,062 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, CAPTS LT BRAKE PEDAL WENT TO FLOOR WITH NO BRAKING ACTION.   REMOVED AND REPLACED PILOTS LT WHEEL BRAKE MASTER CYLINDER. PERFORMED BRAKE BLEED. PERFORMED LEAK CHECK. NO LEAKS NOTED. RAN AIRCRAFT FOR TAXI BRAKE CHECK. NO DISCREPANCYS NOTED. WORK PERFORMED I.A.W. CH. 32-42-02. OF THE CITATION 560XL MM.
